# SDR ZZDA2011110

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE SHEAR-TIE, STA 927, LONG L29L TO L29R, CORROSION.  ACCOMPLISHED FUSELAGE SHEAR-TIE REPLACEMENT PER B717 53-00-06 AND B717 SRM 51-41-02/05.
